# SDR WWMA9500009

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 958
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 107A703056A
- Condition: Failed
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5026 SMX-LAX, PILOT REPORTED THAT AFTER TAKEOFF THE NOSE LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE PERSONNEL DETERMINED THAT THE NLG WAS NOT EXTENDING FULLY AND FAILED TO COMPLETE A CIRCUIT WITH THE SQUAT SWITCH.  THE NOSE LANDING GEAR STRUT ASSEMBLY WAS REPLACED.  OPERATIONAL CHECKS WERE PERFORMED WITH SATISFACTORY RESULTS, AND THE AIRCRAFT WAS RELEASED BACK TO SERVICE.
